2 doctors weighed in:

I use efavirenz and stocrin truvada (emtricitabine and tenofovir) because of my HIV treatment but can this treatment cause head ache immediate anger mood swings dizzyness i have?

2 doctors weighed in
Dr. Joel Gallant
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Efavirenz

First, i hope you're not taking both Efavirenz and stocrin, since they're two names for the same drug.
Efavirenz can cause mood changes and dizziness. If you didn't have these problems before you started the drug, you should talk to your doctor about a switch. There are plenty of good alternatives.

In brief: Efavirenz

First, i hope you're not taking both Efavirenz and stocrin, since they're two names for the same drug.
Efavirenz can cause mood changes and dizziness. If you didn't have these problems before you started the drug, you should talk to your doctor about a switch. There are plenty of good alternatives.
Dr. Joel Gallant
Dr. Joel Gallant
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available